This question was answered on Fri 22, May 2009 07:33am by Dr Veena, MD

how do you get rid of a sti in your eye

    
Asked by Unregistered on Fri 22, May 2009 07:03am

how do you get rid of a sti in your eye

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Veena, MD  on Fri 22, May 2009 07:33am:

Stye or hordeolum in the eye is a small bump on the inside or outer side of the eye lash and is a result of clogged oil gland or follicle of the eyelash. It would be better to see a ophthalmologist for examination and start treatment. The common treatment for this is warm compresses, gentle massage and antibiotic ointment or eye drops.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

Comments:

Comment by Joseph on Fri 26, Jun 2009 01:11pm:
Thanks for your help your information help me out a lot with this stye...

Comment by michaelaa. on Mon 29, Jun 2009 08:41pm:
I'dd like an answer also, ive had a friggingg sti fer more thn 4 months . and its gettingg extremly annoyingg. well actually itss passsed annoyingg noww.

Comment by on Tue 29, Mar 2011 09:29am:
For stye in eye, wash hands thoroughly before touching the skin around the eye and use topical and oral antibiotics.

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
primolut depot     Search for answers     meniscal transplant     Search for answers     mtp kit abort     Ihaveherpesonthe     hbsag     sexwithhusband     Asym     cracklingsounds     withoutunderwear     wilsons disease     whythereisbloodinthenostrills     whydoyournippleslactate     whichishealthiercokeordietcoke     kiss     whatisthe     whatcausesarashthatisinaperfectlineonablackmansupperinnerthighareathatmadehisskinturnwhite     what is sturgeions syndrome     epidural side effects     what is persistent posterobasal forces     what does mean a high Varicela Zoster IgG     what causes cramps in the fiy     what can a pregnant woman take over the counter for nausea     what are the risks with Diprojos injection being administered in the knee     wffect     video likoria     viagra and zithromax     verapamil     burning in breast     vaginal whiteglop discharge with external itching     uterusoverypain     BrownvaginalDischargelowironlastpregnancydelivery     using mirena device     urinary tract infection blood     unstable angina     paget     ulcerative     tuberculosissignssymptoms     tubal     travelmedicinedrsheetalkaul     transverse     spastic     upperleftstomachpains     toddler boy with bladder or kidney infection symptomsA0     this     there is a huge oval mass in my vagina     examplesofcephalosporins     tedha panis     t3rt3 ratio     swollenfeet32weekspreganant     dmt     swollen tonsils hart to swallow     stuffy feeling in the stomach     stomach sack spasm     splits     smebeverinesafeinpregnancy     sores on skin Im concerned for my wellbeing     sleepdeprivation     side effect of digene syrup if taken twice a day for six months     secondopiniononankylosingspondylitis     Resultnopostsendingformsarefound     searchwhat urik acid in arabik     redrashontopofyoureyesafterchoke     protection     cysts     pressure ulcers     pain in my womb     normal hr     osteocondroma     what is an origin of hiv aids     on the sixth day of my period i done sex n i took a ipill alsobut today its my 12th day n i getting bleedingso what it cause     nerve damage on wrist after donating blood     myprodol85243Cached     dr sheetal kaul haematochezia     metoprololinsomnia     mybabysarmxrayshowedsubtleirregularityinthehumurus     muscle twitiching dehydration     ifyouriQscore     meniers disease and night sweats     lythopation     Whatcouldbethecuseofmyneckhurtingallthetime     lupronbleeding     loosingvaginafat     menstruationacne     bisoprololarmpain     Yaz     likoria medicine     paraovarian cyst     Philip     stop atenolol     periportal edema     PlanningworkAfterpsChosis     Iama64year     Search for answers     Pregabalin bruising     ceftinsudafed     vibratingthigh     whatisshingles     ihavealotofpaininthemiddleofmychestandikeepgagging     pain above left eye     IS BTL SURGERY IS REVERSEABLE     Clenbuterol     Search for answers     latest     darkspotsinsidemouth     recurring uti after oral sex     howtoremovehair     allopurinol 110mg     leg cramping     asbestos     Frequentbowelmovementsandlowabdominalpain     azit     Ihavepaininmylowerbackandlowerstomach     Mon 12 August 2013 209 am     Scalp thinning     will     genitalwartshpvoralsex     menstruationacne     debris     Disvirginingdrugs     video     whatisirritablebowlsyndramsameaslokuriaandtreatment     ihada     howbigis6mm     eyeallergies     how to increase slow bowel movement     how does it take for marijuana to leave ones system     Dr namitha     hotflasheswhenpms     doxycyc     hit head on door and now i have a headahce     flying with thyroid     flipfcukk     hair problem     facebook     eyes going inside     excercise     earlyperiod     swollenlymphnodesnormalwhiteblo     drsheetalkaulhematochezia     dr weil     donating blood iv drugs     knee and shoulder pain     does the spinal cord end at the bottom of the sacrum     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats